AMS eContent Search Results
Matches for: msc=(13F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jürgen Herzog, Takayuki Hibi and Ayesha Asloob Qureshi. Polarization of Koszul cycles with applications to powers of edge ideals of whisker graphs. Proc. Amer. Math. Soc. 143 (2015) 2767-2778.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Roitman. The Kaplansky condition and rings of almost stable range $1$. Proc. Amer. Math. Soc. 141 (2013) 3013-3018.
Abstract, references, and article information   
View Article: PDF

[3] Martin Hertweck. On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1539-1547. MR 2373581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernst Kunz. The conormal module of an almost complete intersection . Proc. Amer. Math. Soc. 73 (1979) 15-21. MR 512049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert O. Stanton. Relative $S$-invariants . Proc. Amer. Math. Soc. 65 (1977) 221-224. MR 0447206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Abraham Zaks. Half factorial domains. Bull. Amer. Math. Soc. 82 (1976) 721-723. MR 0407001.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1